MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Model Number VXAK0007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Air Embolism (1697); Cardiac Arrest (1762); Non specific EKG/ECG Changes (1817); Cardiac Tamponade (2226); Pericardial Effusion (3271); Asystole (4442)
Date of Event 10/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an air embolism, st segment elevation occurred and patient experienced cardiac arrest.The procedure was cancelled.During a left atrial appendage (laa) closure procedure, a versacross connect laac was selected for use.The patient had history of renal transplant and esophageal varices.There was a small pericardial effusion present at baseline prior to the case.The physician did not wanted to intubate the patient due to esophageal varices and therefore an intracardiac echocardiography (ice) procedure was done.The ice catheter was inserted without issue.The physician inserted the watchman trusteer access system (was) with the versacross connect and the transseptal puncture was successfully completed.The versacross dilator was then removed but the rf wire remained in the body.Post insertion of the was after the versacross dilator was removed, the patient took a huge breath which resulted in an air embolism in the patient's coronaries.The patient went into asystole and into cardiac arrest.The patients heart was massaged; they were given atropine and a lead was placed to re-activate the heart.The patient was intubated and was going to undergo a computed tomography scan to check for any neurological damage.The patient is recovering from this event.The patient was admitted and remains hospitalized.The device is not expected to be returned for analysis.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.Good faith efforts to obtain the information are in progress.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information at this time.A supplemental report will be filed if the information is received.Good faith effort attempts to try and retrieve additional details regarding the reported event are in progress, but further information was unable to be obtained yet.If there is any further relevant information obtained, a supplemental medwatch will be filed.

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23477692
Report Number2124215-2025-79781
Device Sequence Number18724441
Product Code DRE
UDI-Device Identifier00685447010524
UDI-Public(01)00685447010524
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K220414
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0007
Device Catalogue NumberVXAK0007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date11/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient SexUnknown